| Model Number |
3228 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was unable to enter their device into mri mode due to impedances on the lead.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
The date of event is estimated.Further information was requested but not yet received.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.